# SDR 2007UALA03817

- Difficulty date: September 20, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 60,794 hours, 17,741 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXT GOT GEAR DISAGREE EICAS & YELLOW GEAR LIGHT.
